# SDR UALA2011081704369

- Difficulty date: August 17, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 60,498 hours, 21,411 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 21EN3566
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL UNSAFE LIGHT WILL NOT ILLUMINATE.  NO POWER AT LIGHT SOCKET SUSPECT SWITCH S10370, PCN 561-6602, NOT STOCK SEAMM.  CLEANED LIGHT SOCKET.
